CSpace  > 计算数学与科学工程计算研究所
AN ADAPTIVE FINITE ELEMENT PML METHOD FOR THE ELASTIC WAVE SCATTERING PROBLEM IN PERIODIC STRUCTURES
Jiang, Xue1; Li, Peijun2; Lv, Junliang3; Zheng, Weiying4,5
2017-11-17
Source PublicationESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE
ISSN0764-583X
Volume51Issue:5Pages:2017-2047
AbstractAn adaptive finite element method is presented for the elastic scattering of a time-harmonic plane wave by a periodic surface. First, the unbounded physical domain is truncated into a bounded computational domain by introducing the perfectly matched layer (PML) technique. The well-posedness and exponential convergence of the solution are established for the truncated PML problem by developing an equivalent transparent boundary condition. Second, an a posteriori error estimate is deduced for the discrete problem and is used to determine the finite elements for refinements and to determine the PML parameters. Numerical experiments are included to demonstrate the competitive behavior of the proposed adaptive method.
KeywordElastic wave equation adaptive finite element perfectly matched layer a posteriori error estimate
DOI10.1051/m2an/2017018
Language英语
Funding ProjectChina NSF[11401040] ; China NSF[11671052] ; China NSF[11126040] ; China NSF[11301214] ; China NSF[91430215] ; Fundamental Research Funds for the Central Universities[24820152015RC17] ; NSF[DMS-1151308] ; National Magnetic Confinement Fusion Science Program[2015GB110003]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000415868300001
PublisherEDP SCIENCES S A
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/26808
Collection计算数学与科学工程计算研究所
Corresponding AuthorJiang, Xue
Affiliation1.Beijing Univ Posts & Telecommun, Sch Sci, Beijing 100876, Peoples R China
2.Purdue Univ, Dept Math, W Lafayette, IN 47907 USA
3.Jilin Univ, Sch Math, Changchun 130012, Jilin, Peoples R China
4.Chinese Acad Sci, Acad Math & Syst Sci, NCMIS, LSEC, Beijing 100190, Peoples R China
5.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Jiang, Xue,Li, Peijun,Lv, Junliang,et al. AN ADAPTIVE FINITE ELEMENT PML METHOD FOR THE ELASTIC WAVE SCATTERING PROBLEM IN PERIODIC STRUCTURES[J]. ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE,2017,51(5):2017-2047.
APA Jiang, Xue,Li, Peijun,Lv, Junliang,&Zheng, Weiying.(2017).AN ADAPTIVE FINITE ELEMENT PML METHOD FOR THE ELASTIC WAVE SCATTERING PROBLEM IN PERIODIC STRUCTURES.ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE,51(5),2017-2047.
MLA Jiang, Xue,et al."AN ADAPTIVE FINITE ELEMENT PML METHOD FOR THE ELASTIC WAVE SCATTERING PROBLEM IN PERIODIC STRUCTURES".ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE 51.5(2017):2017-2047.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Jiang, Xue]'s Articles
[Li, Peijun]'s Articles
[Lv, Junliang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Jiang, Xue]'s Articles
[Li, Peijun]'s Articles
[Lv, Junliang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Jiang, Xue]'s Articles
[Li, Peijun]'s Articles
[Lv, Junliang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.